# SDR C2XA02TY043

- Difficulty date: February 21, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14521721005
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, corrosion was found on the forward digital plate aft of cockpit door. Maintenance removed the corrosion by cutting out the center section and installed a new section, fabricated and installed doubler and shims. I/A/W-EMB-135/145-SRM-51-40-02 and CMP-51-21-04,05,06 and EC5320-01059. Repair procedure was satisfactory and aircraft will be released upon complection of inspection.
